I had been taking Levo 150mgs around 8.3Oam daily & after an hour or so had been taking my morning starter cup of strong tea. There is no reference in the patient leaflet that caffeine can tremendously interfere with the dosage - reduce the effects of the medication significantly! I started reading up further on this to discover Levo shouldn't be taken for at least SIX hours after tea coffee or chocolate!! That would mean of course that I couldn't have my starter cuppa until 2.30 in afternoon!!! Now the same would apply to evening time if taking the med at bedtime - a 6 hour gap to be left - looks like afternoon tea at 4 pm would be the cut off point if one has decided to take the dosage at night. What really annoyed me was that there is absolutely no reference to caffene on info leaflet. I had been having blood tests done 3 monthly since I started the med about 16 months ago & each time my med had to be increased by 50mg. Possibly the intake of caffene both morning & night may have had a bearing on reason for necessity to increase med. Any comments on the caffene issue?? It is worth to vmcheck out.